Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 13 found articles
 
 
  Kravchuk polynomials and irreducible representations of the rotation group $$SO(3)$$SO(3)
 
 
Title: Kravchuk polynomials and irreducible representations of the rotation group $$SO(3)$$SO(3)
Author: Atakishiyeva, Mesuma K.
Atakishiyev, Natig M.
Wolf, Kurt Bernardo
Appeared in: Boletín de la Sociedad Matemática Mexicana
Paging: Volume 21 (2014) nr. 1 pages 27-37
Year: 2014
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands